# SDR CALA2024072400278

- Difficulty date: July 1, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N27269
- Make and model: Boeing 737-8
- Aircraft serial: 67524
- Aircraft time: 6,557 hours, 2,342 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Warning Light
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE, STAB TRIM LIGHT CAME ON, ELEC SWITCH ON YOKE DID NOT WORK.  MANUAL STAB TRIM WORKED.  FOLLOWED CHECKLIST, USED MANUAL TRIM, FLAPS 15 DEGREES AND DECLARED EMERGENCY.   ON DFCS BITE FOUND A SYS FAULT 22-11177. PERFORMED TASK22-11-934 TEST PASS INTERMITTENT FAULT. ALSO PERFORMED TASK 22-11-81-710-801, AND TASK 27-41-71-700-801. ALL TESTS PASS. INSPECTED STAB TAIL COMPARTMENT. NO DEFECTS NOTED.
